# SDR SWIA202163143

- Difficulty date: October 12, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FWD BAGGAGE BAY FRAME AT APPROX. FS.565 HAS CORROSION IN-BETWEEN STRG 26R-26L   (C CHECK RO 12-19-21)   REMOVED CORROSION FROM FWD BAG BAY FRAME AT FS565 BETWEEN 26R AND 26L REF. CRJ700 SRM 51-21-06-001-001-A01 AND ACCOMPLISHED ALL STEPS IN REO 670-53-31-756 REV -- DATE 2021-12-12, 1AND 2.REMOVED CORROSION (BLENDED), 3.NDT (FREE CRACK),4. RESTORE FINISH, 5.APPLY CORROSION INHIBITING COMPOUND.  COMPLIED WITH TASK CARD 51-900-1002-SKY
